HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the double critical-state model for type-II superconductivity in 3D

Files in This Item:
pre881.pdf7.17 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84031

Title: On the double critical-state model for type-II superconductivity in 3D
Authors: Kashima, Yohei Browse this author
Keywords: The double critical-state model for superconductivity
evolution variational inequality
Maxwell's equations
edge nite element
convergence
computational electromagnetism
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 881
Start Page: 1
End Page: 43
Abstract: In this paper we mathematically analyse an evolution variational inequality which formulates the double critical-state model for type-II superconductivity in 3D space and propose a finite element method to discretize the formulation. The double critical-state model originally proposed by Clem and Perez-Gonzalez is formulated as a model in 3D space which characterises the nonlinear relation between the electric field, the electric current, the perpendicular component of the electric current to the magnetic flux, and the parallel component of the current to the magnetic flux in bulk type-II superconductor. The existence of a solution to the variational inequality formulation is proved and the representation theorem of subdifferential for a class of energy functionals including our energy is established. The variational inequality formulation is discretized in time by a semi-implicit scheme and in space by the edge finite element of lowest order on a tetrahedral mesh. The fully discrete formulation is an unconstrained optimisation problem. The subsequence convergence property of the fully discrete solution is proved. Some numerical results computed under a rotating applied magnetic field are presented.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69690
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University